# SDR ASAA2019021228157

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,764 hours, 12,884 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK "ELEC" ILLUMINATED. GROUNDED - YES. C/W FIM 24-31 TASK 825 FOUND AUX BAT CHGR FAULT TO BE INTERMITTENT, VERIFIED BOTH BATTERY CHARGERS GREEN LIGHTS ON, PERFORMED STANDBY POWER SYSTEM OPS CK REF AMM 24-34-00-710-802 FOR ETOPS GROUND VERIFICATION OPS CHECK GOOD.
